Difference and functional equations
1. 2-Banach stability results for the radical cubic functional equation related to quadratic mapping

R. E. Ghali; S. Kabbaj

Volume 09, Issue 01 , Winter 2020, , Pages 35-51

Abstract
  The aim of this paper is to introduce and solve the generalized radical cubic functional equation related to quadratic functional equation$$f\left(\sqrt[3]{ax^{3}+by^{3}}\right)+f\left(\sqrt[3]{ax^{3}-by^{3}}\right)=2a^{2}f(x)+2b^{2}f(y),\;\; x,y\in\mathbb{R},$$for a mapping $f$ from $\mathbb{R}$ ...  Read More

Fixed point theory
2. Generalized hyperstability of the cubic functional equation in ultrametric spaces

Y. ‎Aribou; H. Dimou; S. Kabbaj

Volume 08, Issue 02 , Spring 2019, , Pages 97-104

Abstract
  ‎In this paper‎, ‎we present the‎ generalized hyperstability results of cubic functional equation in‎ ‎ultrametric Banach spaces using the fixed point method‎.  Read More

Functional analysis
3. A new type of Hyers-Ulam-Rassias stability for Drygas functional equation

M. Sirouni; M. ‎Almahalebi; S. ‎Kabbaj

Volume 07, Issue 04 , Autumn 2018, , Pages 251-260

Abstract
  In this paper, we prove the generalized Hyers-Ulam-Rassias stability for the Drygas functional equation$$f(x+y)+f(x-y)=2f(x)+f(y)+f(-y)$$ in Banach spaces by using the Brz\c{d}ek's fixed point theorem. Moreover, we give a general result on the hyperstability of this equation. Our results are improvements ...  Read More

Functional analysis
4. On a new type of stability of a radical cubic functional equation related to Jensen mapping

S. A. A. AL-Ali; Y. Elkettani

Volume 07, Issue 04 , Autumn 2018, , Pages 281-292

Abstract
  ‎The aim of this paper is to introduce and solve the‎ radical cubic functional equation‎ ‎$‎‎f\left(\sqrt[3]{x^{3}+y^{3}}\right)+f\left(\sqrt[3]{x^{3}-y^{3}}\right)=2f(x)‎$.‎ ‎We also investigate some stability and hyperstability results for‎ ‎the ...  Read More

Fixed point theory
5. A fixed point method for proving the stability of ring $(\alpha, \beta, \gamma)$-derivations in $2$-Banach algebras

M. Eshaghi Gordji; S. Abbaszadeh

Volume 06, Issue 04 , Autumn 2017, , Pages 269-276

Abstract
  In this paper, we first present the new concept of $2$-normed algebra. We investigate the structure of this algebra and give some examples. Then we apply a fixed point theorem to prove the stability and hyperstability of $(\alpha, \beta, \gamma)$-derivations in $2$-Banach algebras.  Read More